Stabilization of an unstable fixed point in a simplified model of a Lorentz gas
Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 423-424
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_3_a18,
author = {A. V. Malinin},
title = {Stabilization of an unstable fixed point in a simplified model of a {Lorentz} gas},
journal = {Differencialʹnye uravneni\^a},
pages = {423--424},
year = {1999},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_3_a18/}
}
A. V. Malinin. Stabilization of an unstable fixed point in a simplified model of a Lorentz gas. Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 423-424. http://geodesic.mathdoc.fr/item/DE_1999_35_3_a18/